MAUDE Adverse Event Report: LIMACORPORATE S.P.A AMF TT CONES; TT CONE CENTRAL TIBIA DIA. 18

LIMACORPORATE S.P.A AMF TT CONES; TT CONE CENTRAL TIBIA DIA. 18
Model Number 6C21.14.180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing records did not identify any pre-existing deviation on involved lots possibly contributing to reported issue.Review of complaint database did not identify further similar events for involved sterilization lots.From follow-up communication, sales representative confirmed that original wound was closed and patient dollowed proper antibiotic therapy after previous surgery, explanted components were in normal condition.Taking into account all the gathered information, the manufacturer has no evidence to consider the event as product related.Based on the available pms data, the revision rate of amf tt cones, belonging to the family product codes 6c10/6c12/6c21/6c22.14.Xxx due to infection is around 0.02%.According to the investigation carried out, no corrective action is needed for this event.The manufacturer will continue monitoring the market in order to detect any similar event.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026 due to infection.Previous surgery was on (b)(6) 2026 when another manufacturer knee implants used with the amf tt cones: cone central femur d.18 (pn 6c10.14.180, lot 2401822 sterilization (b)(4)).Cone central tibia d.18 (ps 6c21.14.180, 2536933 sterilization (b)(4)).After few months patient developed an infection and the pre-existing amf tt cones were replaced with new ones with dia 21mm (pn 6c10.14.210 and 6c21.14.210 respectively).The whole implant from the third-party manufacturer was also replaced.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1960.The event occurred in the united states.

Brand Name
AMF TT CONES
Common Device Name
TT CONE CENTRAL TIBIA DIA. 18
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25903356
Report Number3008021110-2026-00267
Device Sequence Number12225752
Product Code JWH
UDI-Device Identifier08033390230919
UDI-Public8033390230919
Combination Product (Y/N)N
PMA/510(K) Number
K234011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6C21.14.180
Device Lot Number2536933
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale